I am suffering from erectile d
  I am suffering from erectile d

Total Views: 2919

I am suffering from erectile dysfunction. Sometime get erection lot of time failure.

PAST HISTORY : No medical history

3 Answers

Hi,

This means that you are facing some kind of psychological issues or stresses because of which you are having erection sometimes and however failure other times,when does this failure take place(with a girl or when you are alone try to masturbate)
try to follow the following advices
1)Have a healthy diet(plenty fresh fruits and vegetable)
2)Do regular physical exercise for half an hour
3)Avoid masturbation
4)Improve your concentration by reading books and doing yoga
5)Avoid excess to porn material
6)Avoid unusual stress
7)If you have tried above steps because these are the first and the fore most things to be done then consult a psychiatrist,he will get your tests may prescribe you with medicines(but remember it is better if you don't have to take medicines).

Patient asked followup Question: 10 years ago

Sir, I have tried it out. But getting no result. At present I am taking tadalafil but not aware about the doses. Please recommend me the doses.

Hi,

The starting doses are 5mg of tadalafil.However you should get yourself tested to know about the cause of the disease first and then only depending on those results medicines can be prescribed.i can't prescribe medicines like this.
Kindly visit a doctor.

Patient asked followup Question: 10 years ago

Thank you Sir, for your suggestion. At present I am taking tadalafil 10 mg then repeat it after 72 hours, one of urologist prescribe me so. But after taking 10 mg I get erection between 30 to 32 hours only after that I don't get harder erection. Can I take tadalafil after 48 hours from 1st tablet. Whether long term use of tadalafil is efferctive?

Hi,

I am sorry i just can't prescribe you medicines without knowing about your cardiac function and would also suggest you the same that you should not just take medicines without asking anybody.This medicine has serious side effects and can't be prescribed without examining you.

Have a similar question? Ask our top doctors now !
Matching Already Answered Queries

My father is 78 years old and has been suffering from constipation for the last 2 years. He has also lost a lot of weight around 10 kgs in this time span. In the last couple of months he has been complaining that his abdominal muscles have torn due to bowel straining and now he says there is loss of muscle in his stomach area. Which is why when he lies down everything is fine but when he sits up and walks around he feels like he is carrying a weight in his stomach. After intake of food it becomes worse and he also gets bloating. We have done all possible tests - colonoscopy, CT scan, ultrasound sometime last year and everything was clear. The doctors gave a verdict of idiopathic constipation and left it at that. His blood work is fine, haemoglobin levels, cholestrol etc. He still suffers from constipation. His prostrate is enlarged but results are fine. What is the solution to his stomach muscle problem ? Is it lack of exercise, lack of protein ? He doesnt have a pot belly and has never had and had always been physically active and fairly slender.

  Doctor's Answer

Hi, History told by you favours irritable bowel syndrome ( IBS ). There are two alarming signs in your case : Firstly, loss of weight and that to10kg approx. Secondly, sensation of carrying a weight in stomach. Both of them do occurs in IBS. But to be on safer side,I would suggest you to go for colonoscopy again because it was done 1 yr back and symptoms have aggravated few months back. Treatments available for IBS - - Increase the level of physical activity. - Have regular meals and take t ...
Read Full Answer


I was suffering from blood in my stool from long time until i consulted a doc and he said that i have fissure. I got it cured through ointments and having drinking fibre. However, from last few monts I have started suffering from incomplete evacuation. All the time my stomach is bloated up and I dont feel like eating anything. I have increased my water intake and also have started eating fibre fruits to a great extent but nothing is helping me. Howsoever hard I try, I am not able to evacuate completely. I go to washroom at least 5 times a day but still i feel full all the time. Sometimes I get black stool and sometimes its normal. My stool is not hard at all. I feel uneasy all the time. I stay in tension all the time due to this. Please suggest me a cure to this.

  Doctor's Answer

Hi, Since you have had a fissure, chances of recurrence are high. Constipation is just one of the causes of fissure. There can be other causes, for example, there can be a tear in anal canal, or there may be a foreign body present in body, or it can happen during normal labor. Usually the fissure has bright red blood and not dark coloured blood. Since you have dark, it indicates that blood is coming from above in alimentary tract, which might be due to inflammatory bowel disease, irritabl ...
Read Full Answer


Does redbull increase your erection time and is there any medicen where i can increase my erection n ejaculation tyme

  Doctor's Answer

Hi, Redbull can not have any effect on your erection time and specially ejaculation time.it is an energy drink and you may feel energetic just for a few minutes after having it and might give you a feel that you are feeling energetic and you may be able to perform better. Now yes there are drugs which can be given to increase your erection time as well as ejaculation time but drugs do have side effects and they can be prescribed only after examination.(because they have serious side effects) ...
Read Full Answer


I am suffering from erectile dysfunction. Sometime get erection lot of time failure.

  Doctor's Answer

Hi, I am sorry i just can't prescribe you medicines without knowing about your cardiac function and would also suggest you the same that you should not just take medicines without asking anybody.This medicine has serious side effects and can't be prescribed without examining you. ...
Read Full Answer


I had an obsessive habit of over masturbation for over 8 years now i m having problems like fatigue, erectile dysfunction ,premature ejaculation, dental attrition, lower back pain, graying of hairs all over the body. i want to overcome this ... what is your suggestion....

  Doctor's Answer

dental attrition has nothing to do with masturbation. try a night guard oral apliance for your teeth if you have bruxism especially at night ...
Read Full Answer


Doctors Related to

Dr. Ramesh Madan

  • Internal Medicine
  •  New Delhi, India

Dr. Puneet Madan

  • General Physician
  •  New Delhi, India

Dr. Gladson Uchil

  • ENT
  •  Bangalore, India

Dr. Sanjay Pandey

  • Homeopathist
  •  Kolkata, India

Dr. Jowin J William

  • Homeopathist
  •  Navi Mumbai, India

Dr. jayalakshmi rajesh

  • Pediatrician
  •  Chennai, India

Dr. Ritu Khare

  • Surgeon
  •  , United Arab Emirates

Dr. Balbir Singh Suri

  • Homeopathist
  •  Mumbai, India

Dr. Raguram Ganesamoni

  • Urologist
  •  Nagercoil, India

Dr. Nagesh K G

  • Dentist
  •  Bangalore, India
Articles Related to
Get Answer from online doctors now !

Ask Doctor Online 24/7

Verified Panel of Certified Doctors
Complete Privacy, Stay Anonymous
Full Satisfaction Guaranteed

By proceeding i accept Terms and Conditions

11 Doctors online to answer your health query now! 11 Doctors online !

Top Related Questions
My father is 78 years old and has been suffering from constipation for the last 2 years. He has also lost a lot of weight around 10 kgs in this time span. In the last couple of months he has been complaining that his abdominal muscles have torn due to bowel straining and now he says there is loss of muscle in his stomach area. Which is why when he lies down everything is fine but when he sits up and walks around he feels like he is carrying a weight in his stomach. After intake of food it becomes worse and he also gets bloating. We have done all possible tests - colonoscopy, CT scan, ultrasound sometime last year and everything was clear. The doctors gave a verdict of idiopathic constipation and left it at that. His blood work is fine, haemoglobin levels, cholestrol etc. He still suffers from constipation. His prostrate is enlarged but results are fine. What is the solution to his stomach muscle problem ? Is it lack of exercise, lack of protein ? He doesnt have a pot belly and has never had and had always been physically active and fairly slender.
1 Answer
I was suffering from blood in my stool from long time until i consulted a doc and he said that i have fissure. I got it cured through ointments and having drinking fibre. However, from last few monts I have started suffering from incomplete evacuation. All the time my stomach is bloated up and I dont feel like eating anything. I have increased my water intake and also have started eating fibre fruits to a great extent but nothing is helping me. Howsoever hard I try, I am not able to evacuate completely. I go to washroom at least 5 times a day but still i feel full all the time. Sometimes I get black stool and sometimes its normal. My stool is not hard at all. I feel uneasy all the time. I stay in tension all the time due to this. Please suggest me a cure to this.
2 Answers
Does redbull increase your erection time and is there any medicen where i can increase my erection n ejaculation tyme
1 Answer